# SDR AALA971281

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ORD - FLT 83 - APU GENERATOR WILL NOT HOLD A LOAD.  RESET NOT SUCCESSFUL.  APU BUSS POWER CIRCUIT BREAKER RECYCLED.  APU LOAD CHECK CARRIED OUT.  (X)
